Fully Fuzzy System of Linear Equations
Purnima Pandit

Purnima Pandit, Department of Applied Mathematics, Faculty of Technology and Engineering, The M. S. University of Baroda, Vadodara, India.
Manuscript received on November 01, 2012. | Revised Manuscript received on November 02, 2012. | Manuscript published on November 05, 2012. | PP: 159-162 | Volume-2 Issue-5, November 2012. | Retrieval Number: E1032102512/2012©BEIESP
Open Access | Ethics and Policies | Cite
© The Authors. Published By: Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)

Abstract: In real life applications which are represented by system of linear equations, that can arise in various fields of Engineering and Sciences like Electrical, Civil, Economics, Dietary etc., there may be situation when the values of the parameters are not known or they cannot be stated precisely only their estimation due to experts knowledge is available. In such situation it may be convenient to represent such parameters by fuzzy numbers, as in [5]. Klir in [4] gave the results for the existence of solution of linear algebraic equation involving fuzzy numbers. On the similar lines we give the results for system of linear equations with fuzzy parameters. The α-cut technique is well known in obtaining weak solutions, as in [1] for fully fuzzy systems of linear equations (FFSL). However, our results state and prove the conditions for the existence and uniqueness of the fuzzy solution.
Keywords: A-cut, Fully Fuzzy linear equations, Fuzzy numbers, level cut, weak solutions.